| Model Number |
SXMP1B109 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint number: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This is a combination product, and the event has been reviewed for both the suture and the triclosan.Trade name: stratafix¿.Active ingredient(s): triclosan.Dosage form: suture/solid/parenteral.Strength: 2360 g /m.Related to: 2210968-2022-03447.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and barbed suture was used.It was stated that the loop was broken then another device was used and was half cut and didn't hold a thing.The procedure was completed by tying it with a knot.There were no patient consequences reported.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 6/7/2022 this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device return a manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - stratafix¿ active ingredient(s)- triclosan dosage form - suture/solid/parenteral strength - = 2360 g /m.